zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the system of two difference equations of exponential form: $x_{n+1}=a+bx_{n-1}e^{-y_n}$, $y_{n+1}=c+dy_{n-1}e^{-x_n}$. (English) Zbl 1235.39006
Summary: Our goal is to study the boundedness, the persistence and the asymptotic behavior of the positive solutions of the system of two difference equations of exponential form $$x_{n+1}=a+bx_{n-1}e^{-y_n},\ y_{n+1}=c+dy_{n-1}e^{-x_n},$$ where $a,b,c,d$ are positive constants, and the initial values $x_{-1},x_{0},y_{-1},y_{0}$ are positive real values.

MSC:
39A22Growth, boundedness, comparison of solutions (difference equations)
WorldCat.org
Full Text: DOI
References:
[1] El-Metwally, E.; Grove, E. A.; Ladas, G.; Levins, R.; Radin, M.: On the difference equation, $xn+1={\alpha}+{\beta}$xn-1e-xn, Nonlinear anal. 47, 4623-4634 (2001) · Zbl 1042.39506 · doi:10.1016/S0362-546X(01)00575-2
[2] Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of higher order with applications, (1993) · Zbl 0787.39001
[3] Saito, Y.; Ma, W.; Hara, T.: A necessary and sufficient condition for permanence of a Lotka--voltera discrete system with delays, J. math. Anal. appl. 256, 162-174 (2001) · Zbl 0976.92031 · doi:10.1006/jmaa.2000.7303
[4] Stefanidou, G.; Papaschinopoulos, G.; Schinas, C. J.: On a system of two exponential type difference equations, Comm. appl. Nonlinear anal. 17, No. 2, 1-13 (2010) · Zbl 1198.39028
[5] Stević, S.: Asymptotic behaviour of a sequence defined by iteration with applications, Colloq. math. 93, No. 2, 267-276 (2002) · Zbl 1029.39006 · doi:10.4064/cm93-2-6
[6] Stević, S.: Asymptotic behaviour of a nonlinear difference equation, Indian J. Pure appl. Math. 34, No. 12, 1681-1687 (2003) · Zbl 1049.39012
[7] Stević, S.: On a discrete epidemic model, Discrete dyn. Nat. soc. 2007 (2007) · Zbl 1180.39004 · doi:10.1155/2007/87519
[8] Zhang, D. C.; Shi, B.: Oscillation and global asymptotic stability in a disctete epidemic model, J. math. Anal. appl. 278, 194-202 (2003) · Zbl 1025.39013 · doi:10.1016/S0022-247X(02)00717-5
[9] Agarwal, R. P.: Difference equations and inequalities, (1992) · Zbl 0925.39001
[10] Amleh, A. M.; Camouzis, E.; Ladas, G.: On the dynamics of a rational difference equation, part 1, Int. J. Difference equ. 3, No. 1, 1-35 (2008) · Zbl 1138.39002
[11] Amleh, A. M.; Camouzis, E.; Ladas, G.: On the dynamics of a rational difference equation, part 2, Int. J. Difference equ. 3, No. 2, 185-225 (2008) · Zbl 1138.39002
[12] Beddington, J. R.; Free, C. A.; Lawton, J. H.: Dynamic complexity in predator prey models framed in difference equations, Nature 255, 58-60 (1975)
[13] Benest, D.; Froeschle, C.: Analysis and modelling of discrete dynamical systems, (1998)
[14] Berg, L.: On the asymptotics of nonlinear difference equations, Z. anal. Anwend. 21, No. 4, 1061-1074 (2002) · Zbl 1030.39006
[15] Berg, L.: Inclusion theorems for non-linear difference equations, J. difference equ. Appl. 10, No. 4, 399-408 (2004) · Zbl 1056.39003 · doi:10.1080/10236190310001625280
[16] Berg, L.: On the asymptotics of difference equation $xn-3=xn(1+xn-1xn-2)$, J. difference equ. Appl. 14, No. 1, 105-108 (2008)
[17] Camouzis, E.; Kulenovic, M. R. S.; Ladas, G.; Merino, O.: Rational systems in the plain, J. difference equ. Appl. 15, No. 3, 303-323 (2009) · Zbl 1169.39010 · doi:10.1080/10236190802125264
[18] Camouzis, E.; Ladas, G.: Dynamics of third-order rational difference equations with open problems and conjectures, (2008) · Zbl 1129.39002
[19] Clark, D.; Kulenovic, M. R. S.: A coupled system of rational difference equations, Comput. math. Appl. 43, 849-867 (2002) · Zbl 1001.39017 · doi:10.1016/S0898-1221(01)00326-1
[20] Clark, D.; Kulenovic, M. R. S.; Selgrade, J. F.: Global asymptotic behavior of a two-dimensional difference equation modelling competition, Nonlinear anal. 52, 1765-1776 (2003) · Zbl 1019.39006 · doi:10.1016/S0362-546X(02)00294-8
[21] Cushing, J. M.: Periodically forced nonlinear systems of difference equations, J. difference equ. Appl. 3, 547-561 (1998) · Zbl 0905.39003 · doi:10.1080/10236199708808120
[22] L. Edelstein-Keshet, Mathematical Models in Biology, Birkhauser Mathematical Series, New York, 1988. · Zbl 0674.92001
[23] Elaydi, S.: An introduction to difference equations, (1996) · Zbl 0840.39002
[24] Grove, E. A.; Ladas, G.: Periodicities in nonlinear difference equations, (2005) · Zbl 1078.39009
[25] Gutnik, L.; Stević, S.: On the behaviour of the solutions of a second order difference equation, Discrete dyn. Nat. soc. 2007 (2007) · Zbl 1180.39002 · doi:10.1155/2007/27562
[26] Iricanin, B.; Stević, S.: Eventually constant solutions of a rational difference equations, Appl. math. Comput. 215, 854-856 (2009) · Zbl 1178.39012 · doi:10.1016/j.amc.2009.05.044
[27] Kent, C. M.: Converegence of solutions in a nonhyperbolic case, Nonlinear anal. 47, 4651-4665 (2001) · Zbl 1042.39507 · doi:10.1016/S0362-546X(01)00578-8
[28] Kulenovic, M. R. S.; Ladas, G.: Dynamics of second order rational difference equations, (2002) · Zbl 0632.34070
[29] Papaschinopoulos, G.; Stefanidou, G.; Papadopoulos, K. B.: On a modification of a discrete epidemic model, Comput. math. Appl. 59, No. 11, 3559-3569 (2010) · Zbl 1197.39010 · doi:10.1016/j.camwa.2010.03.049
[30] Stević, S.: On the recursive sequence $xn+1=xn-1/g(xn)$, Taiwanese J. Math. 6, No. 3, 405-414 (2002) · Zbl 1019.39010
[31] Stević, S.: Global stability and asymptotics of somes classes of difference equations, J. math. Anal. appl. 316, 60-68 (2006) · Zbl 1090.39009 · doi:10.1016/j.jmaa.2005.04.077
[32] Stević, S.: On momotone solutions of some classes of difference equations, Discrete dyn. Nat. soc. 2006 (2006) · Zbl 1109.39013 · doi:10.1155/DDNS/2006/53890
[33] Stević, S.: On positive solutions of a (k+1)-th order difference equation, Appl. math. Lett. 19, No. 5, 427-431 (2006) · Zbl 1095.39010 · doi:10.1016/j.aml.2005.05.014
[34] Stević, S.: Asymptotics of some classes of higher order difference equations, Discrete dyn. Nat. soc. 2007 (2007) · Zbl 1152.39011 · doi:10.1155/2007/13737
[35] Stević, S.: Existence of nontrivial solutions of a rational difference equations, Appl. math. Lett. 20, 28-31 (2007) · Zbl 1131.39009 · doi:10.1016/j.aml.2006.03.002
[36] Stević, S.: Nontrivial solutions of a higher-order rational difference equation, Mat. zametki 84, No. 5, 772-780 (2008) · Zbl 1219.39007 · doi:10.1134/S0001434608110138
[37] Kent, C. M.; Kosmala, W.; Stević, S.: Long-term behavior of solutions of the difference equation xn+1=xn-1xn-2-1, Abstr. appl. Anal. 2010 (2010) · Zbl 1208.39022
[38] Kent, C. M.; Kosmala, W.; Stević, S.: On the difference equation xn+1=xnxn-2-1, Abstr. appl. Anal. 2011 (2011) · Zbl 1216.39016
[39] Lugo, G.; Palladino, F. J.: Some boundedness results for systems of two rational difference equations, Cent. eur. J. math. 8, No. 6, 1058-1090 (2010) · Zbl 1218.39011 · doi:10.2478/s11533-010-0063-y
[40] Stević, S.: On the recursive sequence $xn+1={\alpha}+{\beta}$x$n-11+g(xn)$, Indian J. Pure appl. Math. 33, No. 12, 1767-1774 (2002) · Zbl 1019.39011